# SDR GTIA2021083035960

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-232
- Aircraft serial: 9339
- Aircraft time: 5,154 hours, 2,192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ABOVE FL200 WE EXPERIENCED A FUME EVENT IN THE COCKPIT. COM PROCEDURE ISOLATED PACK 1. FUME REPORTING FORM FILLED OUT BY BOTH CREW (PILOTS)-PER TSM 05-50-00-810-831A PERFORMED CHECK OF EXTERNAL LEAKS OF HYDRAULIC COMPONENTS IAW AMM 29-00-00. NO LEAKS FOUND. PERFORMED GVI OF APU AIR INLET PLENUM AND AIR INAKE IAW AMM 49-16-00. NO DEFECTS FOUND
